# SDR AALA20150202011

- Difficulty date: January 28, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9957739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT FS 1250 & LONGERON 28 RT IS CRACKED IN CTR OF DENT IN BOTTOM AFT LIP.  REPAIRED LOWER J IAW SRM 53-14-03-001.
